The Hardy inequality with boundary or intermediate conditions
Eurasian mathematical journal, Tome 8 (2017) no. 2, pp. 105-109
Cet article a éte moissonné depuis la source Math-Net.Ru
In the paper a survey is given of the necessary and sufficient conditions which guarantee the validity of Hardy inequality (1.1) for various classes of functions.
@article{EMJ_2017_8_2_a7,
author = {A. Kufner},
title = {The {Hardy} inequality with boundary or intermediate conditions},
journal = {Eurasian mathematical journal},
pages = {105--109},
year = {2017},
volume = {8},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2017_8_2_a7/}
}
A. Kufner. The Hardy inequality with boundary or intermediate conditions. Eurasian mathematical journal, Tome 8 (2017) no. 2, pp. 105-109. http://geodesic.mathdoc.fr/item/EMJ_2017_8_2_a7/
[1] A. Kufner, L.-E. Persson, Weighted inequalities of Hardy type, World Scientific, New Jersey–London–Singapore–Hong Kong, 2003 | MR | Zbl
[2] A. Kufner, L.-E. Persson, N. Samko, “Some non scales of weighted Hardy type inequalities”, Oper. Theory Adv. Appl., 228, Birkhäuser, Basel AG, 2013, 261–274 | MR | Zbl
[3] Z. W. Liao, Discrete weighted Hardy inequalities with different kinds of boundary conditions, 19 Aug 2015, 24 pp., arXiv: 1508.04601v1 [math.FA] | MR
[4] B. Opic, A. Kufner, Hardy-type inequalities, Longman, Harlow, 1990 | MR | Zbl